# SDR SWIA200515121

- Difficulty date: June 9, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 5,734 hours, 4,966 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Damper
- Part number: 10231007
- Part serial: HAI3455
- Condition: Leaking
- Location: Aileron Flutter
- Part time: 8,996 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLUTTER DAMPER STATUS MSG ILLUMINATED ON DESCENT.  REPLACED RT AILERON FLUTTER DAMPER IAW CRJ MM 27-15-05.  OPERATIONAL CHECK GOOD.
